SENSITUS 300 MG/60 MG/24 MG SYRUP

generic_icon
Rs.49for 1 bottle(s) (60 ML syrup each)
1
Unfortunately, we don't have any more items in stock

food interaction for SENSITUS

alcohol interaction for SENSITUS

pregnancy interaction for SENSITUS

lactation interaction for SENSITUS

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Sensitus 300 mg/60 mg/24 mg syrup may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Sensitus 300 mg/60 mg/24 mg syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR SENSITUS

Guaifenesin(300mg)

Uses

Guaifenesin is used in the treatment of cough with mucus.

How it works

Guaifenesin works by decreasing the stickiness of airway secretions and helps in their removal from the airways.

Common side effects

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting.
Bromhexine(60mg)

Uses

Bromhexine is used in the treatment of cough.

How it works

Bromhexine thins and loosens mucus, making it easier to cough out.

Common side effects

Irritation of ear, Allergic skin rash, Dizziness, Headache.
Diphenhydramine(24mg)

Uses

Diphenhydramine is used in the treatment of allergic disorders and motion sickness.

How it works

Diphenhydramine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Nausea, Nervousness, Palpitations, Abnormal sensation in skin, Blurred vision, Confusion, Convulsion, Difficulty in paying attention, Dizziness, Drowsiness, Dry mouth, Shortness of breath, Difficulty in urination, Eye swelling, Lip swelling, Fatigue, Headache, Hypersensitivity reaction, Inability to empty the urinary bladder, Increased energy, Muscle twitching, Restlessness, Ringing in ear, Sedation, Tachycardia, Thickened respiratory tract secretions, Unsteadiness, Vomiting.

SUBSTITUTES FOR SENSITUS

No substitutes found

Top Physicians

Expert advice FOR SENSITUS

  • Do not take guaifenesin if you have known allergy to it.
  • Stop guaifenesin and consult your doctor immediately if you develop breathing difficulty swelling on your face, neck throat or tongue (severe allergic reactions).
  • Do not take guaifenesin if you are taking more than one cough and cold medicine.
  • Consult your doctor before you start taking guaifenesin if you have asthma, inflammation of air passages (bronchitis), lung disorder in which the flow of air to the lungs is blocked (chronic obstructive pulmonary disease) such as emphysema, smokers cough,  porphyria (a rare blood pigment disorder that affects skin and other organs).
  • Consult your doctor before you start guaifenesin if you are suffering from liver or kidney problems, or if you are taking alcohol.
  • Guaifenesin should not be combined with cough suppressants in the treatment of cough.
  • Consult your doctor if your symptoms worsen or do not improve within 7 days, tend to recur, or are accompanied by a fever, rash, or persistent headache.
  • It is important to tell your doctor, while undergoing urine tests, if have recently taken or are taking guaifenesin as it can affect some results.
  • Do not take guaifenesin if you are pregnant or breast feeding unless it is advised by your doctor.
  • Use within 4 weeks of opening the bottle; discard after 4 weeks of opening even if not used (consult your pharmacist for the procedure to dispose).

Frequently asked questions FOR SENSITUS

Guaifenesin

Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus
Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain guaifenesin
Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic
Show More
Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness
Q. How long can I take guaifenesin?
Consult your doctor for use more than 7 days
Q. Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur
Q. Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin
Q. Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.

Bromhexine

Q. Is Bromhexine an antihistamine?
No, Bromhexineis not an antihistamine.

Diphenhydramine

Q. Is diphenhydramine a blood thinner/narcotic/water soluble?
No, it is an antihistaminic drug and not a blood thinner or narcotic
Q. Is diphenhydramine Hcl the same as Benadryl?
Benadryl is a trade name of product containing the drug diphenhydramine
Q. Is diphenhydramine hydrochloride/Benadryl safe?
It is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Show More
Q. Is Benadryl safe for infants?
No, it should not be given to infants. Always follow doctor's advice regarding its use
Q. Is Benadryl an expectorant/antibiotic?
Benadryl is an expectorant as guaifenesin is one of its components. And it is not an antibiotic
Q. Is Benadryl banned in India?
No, it is available in India
Q. Is Benadryl effective?
It is effective at prescribed doses for the prescribed duration and disease condition as advised by your doctor
Q. Can you take diphenhydramine/ Benadryl for anxiety/cold/hives/bug bites/sleep?
Diphenhydramine tablet is used for the relief of short term sleeplessness. It can be used for cold and treatment of hives. Always follow doctor's advice regarding its use
Q. Can I take Benadryl for a rash/dry cough/cold/eczema/ sinus infection/yeast infection/headaches/sinus/motion sickness/ skin rash/itchy skin?
Benadryl is used to treat sneezing, runny nose, itching, watery eyes, hives, rashes, itching, and other symptoms of allergies and the common cold. It is also used to suppress coughs, to treat motion sickness, to induce sleep, and to treat mild forms of Parkinson's disease. But, it is not used for eczema, sinus infection, and yeast infection. Always follow doctor's advice regarding its use
Q. Can I take diphenhydramine with hydrocodone/dextromethorphan and guaifenesin/ acetaminophen/phenylephrine/tramadol/Zoloft/ doxylamine succinate/prednisone/ citalopram/Advil?
Yes, but taking other medicines may alter the effects of diphenhydramine. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required
Q. Can I take Benadryl with Zyrtec/Mucinex/Sudafed/ Tamiflu/ amoxicillin/Xanax/Advil/ azithromycin/Norco/robitussin?
Yes, but taking other medicines may alter the effects of Benadryl. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required
Q. Does diphenhydramine make you sleepy/drowsy?
Yes, it makes you sleepy/drowsy. Always follow doctor's advice regarding its use
Q. Does diphenhydramine cause Alzheimer's/depression/constipation/dementia/increase blood pressure?
Diphenhydramine causing these side effects is rare or uncommon. However, consult your doctor if you experience any of these side effects
Q. Does diphenhydramine potentiate opiates?
No it does not potentiate opiates
Q. Does Benadryl make you sleepy/high/ raise blood pressure/weight gain?
Benadryl causing these side effects is rare or uncommon. However, consult your doctor if you experience any of these side effects.

Articles


Content on this page was last updated on 08 March, 2017, by Dr. Varun Gupta (MD Pharmacology)